# SDR DALA2018091005530

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 84,396 hours, 38,914 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolator
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON THRUST REV ISOLATORS WORN, INBD AFT, OUT BD MID AND FWD. REMOVED AND REPLACED WORN ISOLATORS PER AMM 78-31-17.
